Can we be confident in our statistics?

BAGULEY, T., 2012. Can we be confident in our statistics? Psychologist, 25 (2), pp. 128-129. ISSN 0952-8229

[img]
Preview
Text
205955_8213 Baguley Postprint.pdf

Download (258kB) | Preview
Item Type: Journal article
Publication Title: Psychologist
Creators: Baguley, T.
Publisher: British Psychological Society
Date: 2012
Volume: 25
Number: 2
ISSN: 0952-8229
Divisions: Schools > School of Social Sciences
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:01
Last Modified: 09 Jun 2017 13:17
URI: http://irep.ntu.ac.uk/id/eprint/6569

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year